# SDR SWAA2017081515612

- Difficulty date: July 25, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 68,442 hours, 41,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A74431
- Condition: Corroded
- Location: Aft Drain Mast
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAIN MAST INTERNAL SUPPORT STRUCTURE CORRODED.   R & R STRUCTURE IAW SRM AND EA.
